MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. OPSITE POST OP 6.5X5CM CTN 100; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. OPSITE POST OP 6.5X5CM CTN 100; TAPE AND BANDAGE, ADHESIVE
Catalog Number 66000708
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, when using a opsite post op 6.5x5cm ctn 100, the dressing did not stick.No other complications were reported.
 
Additional Manufacturer Narrative
We have now concluded our investigation for the complaint received.The device intended to be used in treatment has not been returned for evaluation, with no additional information provided.We have not been able to establish a relationship between the device and the reported event or determine a root cause on this occasion.Potential factors that can contribute to the reported event include a raw material issue or skin preparation issue.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.The complaint history file contains further instances of the reported event, however this investigation is now complete with no further action deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.
 
Additional Manufacturer Narrative
H3, h6: the device used in treatment has been returned for evaluation, establishing a relationship between the event reported.Visual inspection found no issues, functional evaluation confirmed reduced adherence.Root cause is a raw material issue.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture, the complaint history file contains further instances of the reported event.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.
 
Additional Manufacturer Narrative
The device intended to be used in treatment has been returned for evaluation, establishing a relationship between the event reported.Visual inspection found no issues, functional evaluation confirmed reduced adherence potential factors that can contribute to the reported event include a raw material issue.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture, the complaint history file contains further instances of the reported event.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
OPSITE POST OP 6.5X5CM CTN 100
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull HU3 2 BN
UK  HU3 2BN
MDR Report Key11238428
Report Number8043484-2021-00179
Device Sequence Number19666817
Product Code KGX
UDI-Device Identifier05000223441227
UDI-Public5000223441227
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number66000708
Device Lot Number201935
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2021
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer01/05/2021
05/04/2021
05/26/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date03/07/2021
05/07/2021
05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1